# SDR UALA2012070903656

- Difficulty date: July 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 64,467 hours, 23,857 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH COVER DOES NOT ARM SWITCH WHEN CLOSED.  REPLACED P5 PANEL EMERGENCY LIGHT SWITCH GUARD.
